Trump-The first finisteride president.

We now have a Finisteride president

One medical disclosure that recently came to light (reported by Mr. Trump’s doctor) about President Trump is that he has for many years taken finisteride (Propecia) to promote hair growth. This drug also lowers PSA levels, in the form of “Proscar” (the same drug at a different dosage level) and not surprisingly, President Trump has bragged about his very low PSA levels (as if it was a natural occurrence, and not due to daily ingesting this “appearance” enhancing drug).

There are many pending lawsuits regarding this drug, and some of the psychological  side effects are brain fog and anxiety. Such symptoms can obviously only be determined by self reporting and in many cases may not be reported, or if so, may not be measurable. But that doesn’t mean that the underlying physical damage from the drug on the human organism has not occurred. Interestingly too, the reported symptoms do not go away after the drug is stopped, indicating irreversible brain and nervous system damage.

This explains much. For example, President Trump seems to have trouble confronting complexity and subtlety in logic, seems not able to see longer term outcomes in human activities and often presents contradictory governing positions.

Consider how often he repeats the identical simplest thoughts and conclusions, as if constantly reminding himself of his points. (We are beginning to understand that this was a powerful tactic to appeal to his voter base, even though, in retrospect, it may ironically have  been an inadvertent symptom of finisteride poisoning).   He also angers easily and seems to be fighting brain fog each day (which is  also one of the finisteride symptoms) Actually we may feel sorry for him having substituted clear thinking, and even sexual performance (check the side effect research) for a full head of hair. Not a paucity of vanity one guesses.

But we do have to worry in particular about at least two of the symptoms, anxiety and panic attacks, (see below, Baylor College release) for a man carrying around the nuclear trigger and threatening civilization.

 One thing we can do is make sure this propecia issue is widely known. Please distribute. Who knows what else is in those unreleased medical records? But shouldn’t we all demand to know?

 

http://www.propeciahelp.com/forum/viewtopic.php?t=2577

News Release from: Clinical Study of Post-Finasteride Syndrome, being conducted by Baylor College of Medicine (Aug 21, 2013)

“Reported symptoms include loss of libido, erectile dysfunction, suicidal ideation, anxiety, panic attacks, Peyronie’s disease, penile shrinkage, gynecomastia, muscle atrophy, cognitive impairment, severely dry skin, tinnitus, and depression. The condition often has a life-altering impact on victims and their families, such as job loss and the breakup of marriages and romantic relationships, while also being linked to suicides.”

 We can all hope that the only severe life altering impact quickly suffered is limited to job loss.

Leave a Reply